MathSciNet Relay Station
MathSciNet bibliographic data
MR734593 (85h:65044) 65D20 (33A40 65H05)
Piessens, R. Chebyshev series approximations for the zeros of the Bessel functions. J. Comput. Phys. 53 (1984), no. 1, 188–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement